# SDR DALA2021032201661

- Difficulty date: March 11, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 69,410 hours, 25,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 380 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 ACCOMPLISHMENT OF ERA 581678-14 REV ORIG SECTION III TIME LIMITED REPAIR II REQUIRES A "MON" ENTRY FOR REP/TERMINATING INSP. CORRECTIVE ACTION: REPAIRED AREA IAW B757 SRM PROCEDURE 28 OF FUSELAGE SKIN STA 380 STR 14R; UPON INSPECTION FOUND STR 14R CRACKED AND REPAIRED STR14R ON LOGPAGE 1761011. C/W ERA581678-14 REV A. SECTION V PERMANENT REPAIR. (1752036)
